BibTeX record journals/tfs/ChenFMC09

download as .bib file

@article{DBLP:journals/tfs/ChenFMC09,
  author    = {Meng Chen and
               Gang Feng and
               Haibo Ma and
               Ge Chen},
  title     = {Delay-Dependent hbox H\({}_{\mbox{{\(\infty\)}}}\) Filter Design for
               Discrete-Time Fuzzy Systems With Time-Varying Delays},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {17},
  number    = {3},
  pages     = {604--616},
  year      = {2009},
  url       = {https://doi.org/10.1109/TFUZZ.2008.924349},
  doi       = {10.1109/TFUZZ.2008.924349},
  timestamp = {Tue, 05 Sep 2017 09:55:46 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/ChenFMC09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics